Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Nausea from Nutrasweet?

Does anyone else get nausea after drinking diet soda or pretty much anything with nutrasweet sweetener? I wanna loose weiught but can't seem to handle any diet drinks. actually all the ones with nutrasweet in them. Am I the only one?

 
Marinemom03

Asked by Marinemom03 at 8:36 AM on Sep. 27, 2010 in Food & Drink

Level 14 (1,508 Credits)
This question is closed.
Answers (2)
  • It's because artificial sweeteners are hell on your body & digestive system. You're better off having 1 regular drink like a can of soda or glass of juice or whatever, and sticking with plain water the rest of the day. Artificial sweeteners are diet sabotagers too, they can cause you to keep weight on rather than shed it. Toss the fake stuff and stick with limiting the real stuff.
    Anonymous

    Answer by Anonymous at 10:35 AM on Sep. 27, 2010

  • I've never been able to eat/drink anything with Nutrasweet in it, it always upsets my stomach.
    Scuba

    Answer by Scuba at 9:40 AM on Sep. 27, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN